# SDR ASOA20161203239

- Difficulty date: December 3, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 35,137 hours, 32,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R31145139140
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE FOUND ALONG LT FLOOR SILL BETWEEN FS409.00+128-559.00. BLEND DAMAGE LT FLOOR SILL BETWEEN FS409.00+128-559.00 IAW SRM 51-21-06. PERFORMED UT THICKNESS INSPECTION OF SILL IAW BSC NDTM .43 MIN REMAINING THK OF PANEL/ANGLE PAD-UP IS .012"/.078"/.075". ORIGINAL IS .055"/.080"/.080". SOME BLENDED AREAS OF FLOOR SILL PANEL ARE OUT OF ALLOWABLE LIMITS IAW REO 601R-53-41-666. FABRICATED, LOCATED AND DRILLED REPAIR DOUBLERS FOR LT FLOOR SILL IAW REO 601R-53-41-2132 P1 DETAIL B. CUT OUT DAMAGE ON LT FLOOR SILL IAW REO 601R-53-41-2132 P1 DETAIL B. PERFORMED EDDY CURRENT INSPECTION OF SILL IAW NDTM PT 1 51-20-06. NO INDICATIONS NOTED AT THIS TIME. CUT OUT DAMAGE ON LT FLOOR SILL FS439, 449.85 AND 461 IAW REO 601R-53-41-2132 P1 DETAIL A. PERFORMED EDDY CURRENT INSPECTION OF SILL IAW NDTM 51-20-06. NO INDICATIONS NOTED AT THIS TIME. TRIMMED FUSELAGE FRAMES FS439, 461 AND 484 LT SIDE IAW REO 601R-53-41-2132.
